MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED
Model Number BAB1000-01
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Limb Fracture (4518)
Type of Reportable Event Serious Injury
Event or Problem Description
Arjo was informed about an incident with involvement of a concerto shower trolley.It was reported that the resident fell out on the floor, when the side support unlocked and moved to lower position.The patient was in pain, had a swollen knee and was taken to the emergency room for an x-ray.It was confirmed that patient sustained the femoral fracture.

Brand Name
CONCERTO + BASIC
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key12224664
Report Number1419652-2021-00025
Device Sequence Number17237538
Product Code FSA
UDI-Device Identifier05055982788083
UDI-Public(01)05055982788083(11)201118
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2021
Report Date (Section F) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberBAB1000-01
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/08/2021
Device Age7 MO
Event Location Other
Date Report to Manufacturer07/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Date Report Sent to FDA07/26/2021